# SDR COMA9760024

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 16400105
- Condition: Inoperative
- Location: Nlg
- Part time: 84 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  REPLACED DRAG BRACE.
